Journal of Graph Theory

Cover image for Journal of Graph Theory

January 2006

Volume 51, Issue 1

Pages 1–91

    1. Cycle and circle tests of balance in gain graphs: Forbidden minors and their groups (pages 1–21)

      Konstantin Rybnikov and Thomas Zaslavsky

      Article first published online: 8 AUG 2005 | DOI: 10.1002/jgt.20116

    2. Ramsey unsaturated and saturated graphs (pages 22–32)

      P. Balister, J. Lehel and R.H. Schelp

      Article first published online: 23 AUG 2005 | DOI: 10.1002/jgt.20118

    3. Moments of graphs in monotone families (pages 37–48)

      Zoltán Füredi and André Kündgen

      Article first published online: 17 AUG 2005 | DOI: 10.1002/jgt.20119

    4. Edge-disjoint Hamiltonian cycles in hypertournaments (pages 49–52)

      Vojislav Petrovic and Carsten Thomassen

      Article first published online: 28 SEP 2005 | DOI: 10.1002/jgt.20120

    5. New upper bounds on the decomposability of planar graphs (pages 53–81)

      Fedor V. Fomin and Dimitrios M. Thilikos

      Article first published online: 28 SEP 2005 | DOI: 10.1002/jgt.20121

    6. Decompositions of a complete multidigraph into nonhamiltonian paths (pages 82–91)

      Mariusz Meszka and Zdzisław Skupień

      Article first published online: 28 SEP 2005 | DOI: 10.1002/jgt.20122

SEARCH

SEARCH BY CITATION